# SDR 2024FA0000939

- Difficulty date: July 25, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Aircraft: N555GT
- Make and model: Piper PA-31-350
- Aircraft serial: 317952148
- Aircraft time: 10,600 hours
- Engine: Lyc LTIO540J2B
- Engine time: 411 hours
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Wastegate Valve
- Part number: LW1684085
- Part serial: HYK000122
- Condition: Perforated
- Location: Zone 400
- Part time: 411 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DENSITY CONTROLLER FAILED.  RESULTED IN ROLLBACK OF ENGINE POWER TO ~30" MANIFOLD PRESSURE.  LOSS OF TURBO BOOST.  SUSPECTED PART WAS RETURNED TO LYCOMING FOR TESTING AND FOUND TO BE DEFECTIVE.
